2017
Том 69
№ 9

All Issues

Volume 28, № 1, 1976

Article (Ukrainian)

Periodic solutions of a system of first-order linear differential equations with small derivative parameter in the case of multiple and simple elementary divisors

Bozhko V. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 

Article (Ukrainian)

Numerical methods of constructing Lyapunov functions

Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 3–11

Article (Ukrainian)

Some questions of the spectral theory of differential equations of elliptic type in the space of vector functions on a finite interval

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 12–26

Article (Ukrainian)

Positive definite functions on certain sequence spaces

Kondratiev Yu. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 27–35

Article (Ukrainian)

Inversion of infinite matrices and inefficiency of matrix methods of summation

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 36–42

Article (Ukrainian)

Inverse theorems on approximation of functions on regular compact sets

Prypik A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 43–52

Article (Ukrainian)

Problem of desteuction and resolvent of a terminating process with independent increments

Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 53–61

Article (Ukrainian)

Shara V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 62-69

Article (Ukrainian)

Zero controllability of linear stationary systems in Banach spaces

Beiko I. V., Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 70–72

Article (Ukrainian)

The question of arbitrary mappings f: D ? R2 satisfying Men'shov's condition K”

Brodovich M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 72–75

Article (Ukrainian)

A difference scheme of improved order of accuracy

Gladky A. V., Lyashko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 75–79

Article (Ukrainian)

Some properties of the Cauchy — Poisson singular integral

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 79–82

Article (Ukrainian)

Solvability of a linear partial integral equation

Likhtarnikov L. M., Vitova L. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 83–87

Article (Ukrainian)

Approximation by polygonal lines of curves given by parametric equations in the Hausdorff metric

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 87–92

Article (Ukrainian)

Some generalized FC groups of matrices

Murach M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 92–97

Article (Ukrainian)

Stability of systems with a transformed argument in the case where the deviations in the argument change sign

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 97–102

Article (Ukrainian)

Absolute summability of double series by matrix methods and theorems of Tauberian type for these methods

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 102–107

Article (Ukrainian)

The conformal mapping of a class of half-strips with nonsmooth boundary

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 108–116

Article (Ukrainian)

Seminilpotent groups

Tsybulenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 116–122

Article (Ukrainian)

Uniqueness of the dynamics of Cutoff models in quantum field theory

Yakymiv Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 130–137

Article (Ukrainian)

Existence of quasiperiodic solutions of systems of differential equations which are close to being exactly integrable

Yatsyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 137–140